Need help don't want to give her too much?
8 Jan 2013
I don't know your condition being treated. It sound which but it depends what is happening that needs this.
Check with the pharmacy. Be sure this is done as one morning dose and one evening dose and with food. It can cause stomach distress. Splitting the dose into two helps lessen side effects.
Please tell us more so we can help.
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 3 year old grandson - 40 lbs - was prescribed 2 tsp of prednisolone 15mg / 5 ml solomor. It seems like too much in the oral syringe. Can anyone ...
1 answer • 2 Sep 2010
i am starting at 40mg, then decreasing how long before i should be down to zero
2 answers • 8 Feb 2013
my daughter had a palpitation
3 answers • 28 May 2013
I had been taking prednisolone for three years and weened myself off it over 6 weeks about 3 months?
ago.i have severe muscle pain all over body the muscles in my arms feel like I have been punched I have trouble walking and have nausea feeling and ...
1 answer • 13 Nov 2013